MAUDE Adverse Event Report: ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F; Introducer, catheter

ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F; Introducer, catheter
Model Number 407453
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of an air leak could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the left sided accessory pathway ablation procedure, an air leak was noted when aspirating the sheath.While aspirating there was initially blood and then continuous air aspiration.The brk needle was exchanged with resolution of the issue and the procedure was completed with no adverse patient health consequences.

Brand Name
SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25511898
Report Number3005334138-2026-00308
Device Sequence Number16078747
Product Code DYB
UDI-Device Identifier05414734205771
UDI-Public(01)05414734205771(10)11163455(17)281130
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407453
Device Catalogue Number407453
Device Lot Number11163455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown